# SDR TWAA0002702

- Difficulty date: February 13, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N64339
- Make and model: Boeing 727231
- Aircraft serial: 20844
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rivet
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND CRACK AT RIVET HEAD ON LT O/B SIDE OF THE NUMBER 2 ENGINE INLET, 17 INCHES UP FROM THE FUSELAGE AND 28 ICHES AFT OF THE INLET L/E.  FABRICATED REPAIR PER SRM 54-30-3 AND INSTALLED.
